# SDR IPXA2015042488353

- Difficulty date: April 14, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR3, DOOR FORWARD JAMB HAS CRACK IN SKIN AT LOWER LIGHTING HOLE ACCOMPLISHED REPAIR ON R3 FORWARD JAMB AT LOWER LIGHTING HOLE STA 1250 TO 1256 IAW SRM 53-40-15, FIG 201, REPAIR 3.
